# SDR SIMA202005042001

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,382 hours, 41,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CEILING NEXT TO THE GALLEY IS FALLEN DOWN AND HANGING BY WIRES-C/A-SECURED EXIT SIGN IN PLACE, PERFORMED OPS CHECK. IAW AMM 33-50-00. OPS CHECK GOOD
